# SDR DL73K970123

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948817
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING OUTBOARD AFT SUPPORT FITTING FOR THE MAIN LANDING GEAR BEAM WAS FOUND CRACKED.  CRACKING IS TYPICAL TO THAT DESCRIBED IN BOEING SERVICE BULLETING 737-57-1216.  SHIP 312 IS IDENTIFIED AS A GROUP 5 BY THE SERVICE BULLETIN.  THE CRACKED FITTING WILL REMAIN IN SERVICE ON A TIME LIMITED BASIS AND WILL BE REPAIRED ACCORDING TO SERVICE BULLETIN REQUIREMENTS.
